# SDR AALA201710209009

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 15,483 hours, 6,308 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE INDICATOR SHOWS ARMED BUT COCKPIT ECAM DOOR PAGE WILL SHOW SLIDE ARMED WHEN YOU PUSH ON THE DOOR ARM LEVER.  FOUND FOD IN THE GIRT BAR FITTING.  REMOVED FOD & OPS CHECKED DOOR SEVERAL TIMES, OPS CHECKED NORMAL IAW AMM.
